# SDR YENA2020120900583

- Difficulty date: November 29, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 37,007 hours, 23,745 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF NDT 57-40-00-211-802, CRACK RIB 22 WING MAIN BOX LEADING EDGE AREA LT WING, REF AEROMAN WO 2020-388/1, NR 2020-360941.  REMOVED AND REPLACED RIB 22 AND FASTENERS LOCATED LEADING EDGE AREA LT WING, IAW SRM 51-40-08 AND DRAWING 190-31005-409.
